# SDR ASAA2023022742113

- Difficulty date: February 27, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 33,408 hours, 10,355 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL INDICATED ON RADAR ACTIVATION. GROUNDED - YES. PERFORMED B737-900 FIM 34-43 TASK 801. WEATHER RADAR SYSTEM BITE TEST. OPS CHECK GOOD.
